Skip To Main Content
Skip To Main Content

Dr. Mohammad Zaki

Associate Professor of Mathematics
Department of Mathematics and Statistics
224 Mathile Science Center
525 South Main Street
Ada, OH 45810
419-772-2808
Education: 
  • University of Illinois Urbana-Champaign, Urbana, Illinois (October 2009) - Ph. D. in Mathematics
  • Minnesota State University, Mankato, Minnesota (December 2001) - B.S. in Mathematics, Summa Cum Laude
Research Interests: 
  • Number Theory
  • Multiple Dirichlet Series
  • L-Functions
  • Modular Forms
Selected Publications: 
  • Caragiu, Mihai ; Sutherland, Lauren ; Zaki, Mohammad . Multidimensional greatest prime factor sequences. JP J. Algebra Number Theory Appl. 23 (2011), no. 2, 187-195.
  • Caragiu, Mihai ; Zaharescu, Alexandru ; Zaki, Mohammad . On Ducci sequences with algebraic numbers. Fibonacci Quart. 49 (2011), no. 1, 34-40.
  • Zaharescu, Alexandru ; Zaki, Mohammad . An ABC analog for arithmetical functions. J. Ramanujan Math. Soc. 25 (2010), no. 4, 345-354.
  • Zaharescu, Alexandru ; Zaki, Mohammad . On the parity of the number of multiplicative partitions. Acta Arith. 145 (2010), no. 3, 221-232.
  • Zaharescu, Alexandru ; Zaki, Mohammad . On the singularities of multipleL-functions.  Cent. Eur. J. Math. 8 (2010), no. 2, 289-298.
  • Zaharescu, A. ; Zaki, M. Valuations on the ring of arithmetical functions. Acta Math. Univ. Comenian. (N.S.) 78 (2009), no. 1, 115-119.
  • Zaharescu, Alexandru ; Zaki, Mohammad . Analytic continuation of a family of Dirichlet series. Comment. Math. Univ. St. Pauli 58 (2009), no. 2, 105-118.
  • Zaharescu, Alexandru ; Zaki, Mohammad . An algebraic independence result for Euler products of finite degree. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1275-1283.
  • Zaharescu, Alexandru ; Zaki, Mohammad . Factorization in certain rings of arithmetical functions. Kumamoto J. Math. 21 (2008), 29-39.
  • Zaharescu, Alexandru ; Zaki, Mohammad . Derivations and generating degrees in the ring of arithmetical functions. Proc. Indian Acad. Sci. Math. Sci. 117 (2007), no. 2, 167-175.
  • Alkan, Emre ; Zaharescu, Alexandru ; Zaki, Mohammad . Multidimensional averages and Dirichlet convolution. Manuscripta Math. 123 (2007), no. 3, 251-267.
  • Alkan, Emre ; Zaharescu, Alexandru ; Zaki, Mohammad . Unitary convolution for arithmetical functions in several variables. Hiroshima Math. J. 36 (2006), no. 1, 113-124.
  • Alkan, Emre ; Zaharescu, Alexandru ; Zaki, Mohammad . Arithmetical functions in several variables. Int. J. Number Theory 1 (2005), no. 3, 383-399
Mathematics and Statistics Department

Heidi Leek

419-772-2346
mathematics@onu.edu
Mathile 240
525 South Main Street
Ada, Ohio 45810
Monday: 8 a.m.-4:30 p.m.
Tuesday: 8 a.m.-4:30 p.m.
Wednesday: 8 a.m.-4:30 p.m.
Thursday: 8 a.m.-4:30 p.m.
Friday: 8 a.m.-4:30 p.m.
Saturday: Closed
Sunday: Closed